MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via vigilance report (b)(4), that during use of the net to their roth net platinum broke off.The net was retrieved, and the procedure was completed successfully using a different roth net.No report of injury.
 
Additional Manufacturer Narrative
The roth net platinum subject of the reported event is being returned for evaluation.Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24831368
Report Number1528319-2026-00029
Device Sequence Number15749989
Product Code GCJ
UDI-Device Identifier00724995182908
UDI-Public(01)00724995182908(11)250813(17)280813(10)12682078
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number(10)12682078
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown